# SDR AALA20150802006

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 59,448 hours, 7,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE SEAT EMERGENCY LIGHTS AT ROWS 20C - 23C INOPERATIVE.  FOUND LOOSE CONNECTOR UNDER SEAT ROW 23 CENTER SECTION.  SECURED CONNECTOR & PERFORMED OPERATIONAL CHECK IAW MM 33-51-05.  SYSTEM CHECKED NORMAL.
